# SDR AWXA960102

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 929
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT NR 3868 - DURING SCHEDULED C-14 MAINTENANCE CHECK, FOUND 2 DENTS IN SKIN AT BS 929 BETWEEN STRINGER 17L AND 18L.  DENT IS .045 DEEP AND 1.3 INCHES ROUND.  REMOVED DAMAGE.  FABRICATED REPAIR PARTS AND INSTALLED REPAIR DOUBLER IAW SRM 53-30-3, FIGURE 1.  (M)
